# SDR SWAA041135

- Difficulty date: April 22, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 69,179 hours, 59,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND EMERGENCY EXIT BULLNOSE LIGHT LENS LOOSE AT ROW 3 DEF.  SECURED LIGHT LENS PER MM.
